Alert archive / Ohio / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 21, 2006, 11:33 PM EDT for Huron County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2006, 11:33 PM EDT (03:33 UTC)
- Expired
- Jun 22, 2006, 2:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Huron County, OH
The radar
The Cleveland radar (KCLE), 72 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCLE 220335
FFWCLE
OHC077-220630-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 PM EDT WED JUN 21 2006
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HURON COUNTY IN NORTH CENTRAL OHIO
THIS INCLUDES THE CITY OF NORWALK
* UNTIL 230 AM EDT
* AT 1124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM SEVERAL THUNDERSTORMS THAT HAVE MOVED OVER THE
WARNED AREA. 2 TO 3 INCHES OF RAIN HAS FALLEN IN HURON COUNTY SINCE
8 PM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORWALK...
WAKEMAN... AND NEW LONDON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 230 AM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4128 8282 4128 8235 4107 8235 4106 8243
4099 8243 4099 8273 4100 8282 4120 8282
4125 8284
$$
ASTIFAN1 follow-up statement
000
WGUS71 KCLE 220549
FFSCLE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
146 AM EDT THU JUN 22 2006
OHC077-220630-
HURON OH-
146 AM EDT THU JUN 22 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR HURON
COUNTY...
AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A NEARLY STATIONARY LINE OF THUNDERSTORMS PRODUCING FLASH
FLOODING OVER THE WARNED AREA. RADAR ESTIMATES 1.5 TO 2.5 INCHES OF
RAIN HAS FALLEN DURING THE PAST HOUR IN NORTHERN HURON COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKEMAN AND
NORWALK. FLOODING IS POSSIBLE ALONG NORWALK CREEK AND CHAPPEL CREEK.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 5 AM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4128 8282 4128 8235 4107 8235 4106 8243
4099 8243 4099 8273 4100 8282 4120 8282
4125 8284
$$
ASTIFANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 7:35 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 21, 7:35 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 735 PM EDT WED JUN 21 2006 .AVIATION(00Z-00Z)... FIRST WAVE DEVELOPING AND THEN MORE SHOULD DEVELOP AS THE AIRMASS IS UNSTABLE. A BREAK THURSDAY MORNING AND THEN TIMING OF HOW MUCH ACTIVITY IN THE AFTERNOON A SHORT WAVE BUT THE FRONT IS STILL REAL FAR NORTH. && .SHORT TERM UPDATE... UPDATED TO INCLUDE TORNADO WATCH. ALSO ADJUSTED HOURLY TEMPS BASED ON RECENT TRENDS. WESTERN OH COUNTIES RECOVER AS SUN BREAKS OUT. ADJUSTED POPS FOR THIS EVENING AND OVERNIGHT...GOING CATEGORICAL WITH WATCH BOX. && .SHORT TERM (TONIGHT THROUGH FRIDAY)... CONVECTION THAT AFFECTED THE FORECAST AREA THIS AFTERNOON WILL CONTINUE TO PUSH EAST. DEW POINTS WERE SLOWLY RISING INTO THE LOWER 60S IN THE EAST AND INTO THE UPPER 60S TO AROUND 70 DEGREES IN WESTERN OHIO. LOW AND MIDDLE CLOUDS WILL ALSO PUSH EAST WITH THE CONVECTION ALLOWING CEILINGS TO THIN OUT AND ALLOW SOME SUN DURING THE REST OF THE AFTERNOON HOURS. THIS WILL HELP TO DESTABILIZE ATMOSPHERE AND SET THE STAGE FOR ANOTHER ROUND OF CONVECTION LATER THIS EVENING INTO TONIGHT. MODELS ALL IN AGREEMENT IN SHIFTING SHORTWAVE OVER EASTERN IOWA INTO THE SOUTHERN GREAT LAKES LATER THIS EVENING AND TONIGHT. RUC MODEL INDICATES SURFACE BASED CAPES ARE EXPECTED TO INCREASE TO BETWEEN 2000 AND 3500 J/KG OVER WESTERN OHIO AND AROUND 1500 J/KG OVER EASTERN OHIO AND NORTHWEST PENNSYLVANIA. CLUSTER OF THUNDERSTORMS ASSOCIATED WITH THE SHORTWAVE WILL TRACK EAST AND IT WILL LIKELY DIVE INTO THE BEST SURFACE BASED CAPES OVER THE AREA. MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN EXTENDED EAST TO INCLUDE THE REST OF THE FORECAST AREA TONIGHT. LARGE AREA OF NVA MOVES EAST INTO THE AREA THURSDAY AND THIS WILL GIVE US A BREAK IN THE CONVECTION UNTIL THE NEXT VIGOROUS SHORTWAVE PUSHES EAST INTO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. ATMOSPHERE WILL REMAIN PRIMED AND UNSTABLE THURSDAY AND THURSDAY NIGHT AND THE POTENTIAL WILL CONTINUE FOR THE THREAT OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. COLD FRONT WILL SLIP SOUTH ACROSS THE AREA ON FRIDAY AND WILL LIKELY BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY AGAIN ON FRIDAY. I WILL GO AHEAD AND KEEP TEMPERATURES UP INTO THE 60S TO AROUND 70 TONIGHT AS WARM AIR ADVECTION TAKES PLACE AND WITH CLOUD COVER WE WILL NOT SEE ANY RADIATIONAL COOLING. THERE SHOULD BE MORE SUN TOMORROW SO HEATING WILL TAKE PLACE EVEN MORE THAN TODAY SO WILL GO WITH TEMPERATURES WELL INTO THE 80S. THURSDAY NIGHT WILL BE SLIGHTLY COOLER AS COLD FRONT APPROACHES THE AREA. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... QUIET WEATHER PATTERN SHAPING UP FOR THE WEEKEND INTO EARLY NEXT WEEK. HIGH PRESSURE IS PROGGED TO SETTLE SOUTH TO SOUTHWEST INTO THE FORECAST AREA WITH ASSOCIATED DRY AIR FRIDAY NIGHT INTO SATURDAY. MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY WILL MOVE SOUTHEAST OF THE AREA AS WELL. SO WILL KEEP IT DRY THROUGH THE WEEKEND. RIDGE WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO SUNDAY NIGHT BUT WARM FRONTAL BOUNDARY WILL LIFT NORTH ALONG THE WESTERN SLOPES OF THE APPALACHIANS. THIS WILL FORCE MOISTURE INTO THE AREA SUNDAY NIGHT INTO MONDAY WITH ASSOCIATED CLOUDS AND A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SUNDAY NIGHT AND A SLIGHT CHANCE ON MONDAY OVER THE EXTREME EAST AND SOUTHEAST PORTIONS OF THE AREA. REST OF THE FORECAST PERIOD WILL REMAIN DRY AS HIGH PRESSURE PUSHES EAST INTO THE AREA FROM THE WEST AND ALONG WITH DRIER AIR. THERE WILL BE ENOUGH MEAN 1000 TO 500 MB MOISTURE OVER THE AREA TO KEEP SKIES FROM BEING CLEAR MONDAY THROUGH WEDNESDAY. TEMPERATURES THROUGH THE PERIOD ARE BEGINNING TO MODERATE FROM PREVIOUS MODEL RUNS. WILL UP MINS AND MAXES BY ABOUT 3 TO 4 DEGREES THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...LOMBARDY/OUDEMAN LONG TERM...LOMBARDY AVIATION...KIELTYKA
Hazardous weather outlook, Jun 21, 4:58 AM EDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 458 AM EDT WED JUN 21 2006 LEZ142>144-162>164-OHZ003-006>009-017>019-220900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER WILL BE FROM LATE AFTERNOON INTO EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT. LEZ145>149-165>169-OHZ010>014-020>023-027>033-036>038-047-089- PAZ001>003-220900- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND EARLY TONIGHT...WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER SHOULD BE THIS EVENING AND EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT.
In the hours before
Local storm report, Jun 21, 9:19 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL SYLVANIA 41.71N 83.71W
06/21/2006 E1.75 INCH LUCAS OH TRAINED SPOTTER
&&
OUDEMANLocal storm report, Jun 21, 9:27 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST VERMILION 41.41N 82.32W
06/21/2006 E58 MPH LORAIN OH TRAINED SPOTTER
&&
OUDEMANLocal storm report, Jun 21, 9:30 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 3 W MAUMEE 41.57N 83.71W
06/21/2006 E1.00 INCH LUCAS OH AMATEUR RADIO
&&
OUDEMANLocal storm report, Jun 21, 10:41 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL TIFFIN 41.12N 83.18W
06/21/2006 E0.75 INCH SENECA OH AMATEUR RADIO
NEAR OLD FORT.
&&
OUDEMANLocal storm report, Jun 21, 11:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD TOLEDO 41.66N 83.58W
06/21/2006 LUCAS OH AMATEUR RADIO
COUNTYWIDE FLASH FLOODING. STARTED AT 830 PM AND IS
ONGOING THROUGH AT LEAST 11 PM. SIGNIFICANT FLOODING
INCLUDING BUSINESSES INUNDATED. RAINFALL AMOUNTS OF OVER
5 INCHES.
&&
OUDEMANLocal storm report, Jun 21, 11:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD PORT CLINTON 41.51N 82.94W
06/21/2006 OTTAWA OH AMATEUR RADIO
12 WATER RESCUES ONGOING. OVER 3 FEET OF WATER ACROSS
MANY LOCATIONS.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:14 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 61 min |
| Jun 21, 8:20 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jun 21, 8:33 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Jun 21, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 56 min |
| Jun 21, 8:46 PM EDT | Tornado Warning | CLE | Wood | 44 min |
| Jun 21, 8:51 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 66 min |
| Jun 21, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 63 min |
| Jun 21, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 60 min |
| Jun 21, 9:19 PM EDT | Tornado Warning | CLE | Seneca | 56 min |
| Jun 21, 9:40 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 65 min |
| Jun 21, 9:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 9:52 PM EDT | Flash Flood Warning | CLE | Ottawa, Wood | 4 hr |
| Jun 21, 10:21 PM EDT | Flash Flood Warning | CLE | Lucas | 4 hr |
| Jun 21, 10:23 PM EDT | Flash Flood Warning | CLE | Lorain | 3 hr |
| Jun 21, 10:24 PM EDT | Tornado Warning | CLE | Huron | 51 min |
| Jun 21, 10:51 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 21, 11:00 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 30 min |
| Jun 21, 11:10 PM EDT | Flash Flood Warning | CLE | Seneca | 4 hr |
| Jun 21, 11:11 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 49 min |
| Jun 21, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 48 min |
| Jun 21, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 41 min |
| Jun 21, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 47 min |
| Jun 21, 11:32 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 43 min |
| Jun 21, 11:36 PM EDT | Flash Flood Warning | CLE | Crawford | 3 hr |
| Jun 21, 11:44 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 11:52 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 38 min |
| Jun 22, 12:02 AM EDT | Flash Flood Warning | CLE | Sandusky | 6 hr |
| Jun 22, 12:37 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 53 min |
| Jun 22, 1:20 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 31 min |
| Jun 22, 2:22 AM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 2:28 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 62 min |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 56 min |
| Jun 22, 2:38 AM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
| Jun 22, 2:42 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 22 min |
| Jun 22, 1:34 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 33 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 61 min |
| Jun 22, 2:17 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 43 min |
| Jun 22, 2:31 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 59 min |
| Jun 22, 2:32 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 6 hr |
| Jun 22, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 49 min |
| Jun 22, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 67 min |
| Jun 22, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 63 min |
| Jun 22, 3:02 PM EDT | Flash Flood Warning | CLE | Erie, Ottawa, Sandusky | 6 hr |
| Jun 22, 3:02 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 58 min |
| Jun 22, 3:11 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 79 min |
| Jun 22, 3:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 62 min |
| Jun 22, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 59 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 57 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 57 min |
| Jun 22, 3:28 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jun 22, 3:30 PM EDT | Tornado Warning | CLE | Hancock | 45 min |
| Jun 22, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 53 min |
| Jun 22, 3:40 PM EDT | Flash Flood Warning | CLE | Lorain | 6 hr |
| Jun 22, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 61 min |
| Jun 22, 3:45 PM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 57 min |
| Jun 22, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 51 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 4:01 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 44 min |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 66 min |
| Jun 22, 4:13 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jun 22, 4:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 53 min |
| Jun 22, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 65 min |
| Jun 22, 4:28 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Summit | 6 hr |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 38 min |
| Jun 22, 4:39 PM EDT | Flash Flood Warning | CLE | Seneca | 3 hr |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 64 min |
| Jun 22, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 62 min |
| Jun 22, 4:45 PM EDT | Flash Flood Warning | CLE | Medina | 6 hr |
| Jun 22, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 59 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 63 min |
| Jun 22, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 58 min |
| Jun 22, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Jun 22, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 67 min |
| Jun 22, 5:14 PM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
Nearby
Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.